RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 360, Pages 91–123 (Mi znsl2160)  

This article is cited in 1 scientific paper (total in 1 paper)

Non-colliding Jacobi processes as limits of Markov chains on the Gelfand–Tsetlin graph

V. E. Gorinab

a M. V. Lomonosov Moscow State University
b Independent University of Moscow

Abstract: We introduce a stochastic dynamics related to the measures that arise in the harmonic analysis on the infinite-dimensional unitary group. Our dynamics is obtained as a limit of a sequence of natural Markov chains on the Gelfand–Tsetlin graph.
We compute the finite-dimensional distributions of the limit Markov process, as well as the generator and eigenfunctions of the semigroup related to this process.
The limit process can be identified with the Doob $h$-transform of a family of independent diffusions. The space-time correlation functions of the limit process have a determinantal form. Bibl. – 21 titles.

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 158:6, 819–837

Bibliographic databases:

UDC: 519.217
Received: 19.12.2008

Citation: V. E. Gorin, “Non-colliding Jacobi processes as limits of Markov chains on the Gelfand–Tsetlin graph”, Representation theory, dynamics systems, combinatorial methods. Part XVI, Zap. Nauchn. Sem. POMI, 360, POMI, St. Petersburg, 2008, 91–123; J. Math. Sci. (N. Y.), 158:6 (2009), 819–837

Citation in format AMSBIB
\Bibitem{Gor08}
\by V.~E.~Gorin
\paper Non-colliding Jacobi processes as limits of Markov chains on the Gelfand--Tsetlin graph
\inbook Representation theory, dynamics systems, combinatorial methods. Part~XVI
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 360
\pages 91--123
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2160}
\zmath{https://zbmath.org/?q=an:05632968}
\elib{http://elibrary.ru/item.asp?id=13759293}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 158
\issue 6
\pages 819--837
\crossref{https://doi.org/10.1007/s10958-009-9416-0}
\elib{http://elibrary.ru/item.asp?id=13615693}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67349196470}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2160
  • http://mi.mathnet.ru/eng/znsl/v360/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Duits M., “On Global Fluctuations For Non-Colliding Processes”, Ann. Probab., 46:3 (2018), 1279–1350  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:156
    Full text:48
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020